Follow
Peter Olanipekun
Peter Olanipekun
Other namesPeter Olamide Olanipekun
Monash University, Melbourne Australia
Verified email at students.unilag.edu.ng
Title
Cited by
Cited by
Year
Mathematics ability and anxiety, computer and programming anxieties, age and gender as determinants of achievement in basic programming
J Owolabi, P Olanipekun, J Iwerima
GSTF Journal on Computing (JoC) 3, 1-6, 2014
502014
Jensen-type inequalities for a class of convex functions
PO Olanipekun, AA Mogbademu, O Omotoyinbo
Facta Universitatis, Series: Mathematics and Informatics 31 (3), 655-666, 2016
82016
Integral inequalities of Hermite-Hadamard type for λ-MT-convex function
O Omotoyinbo, A Mogbademu, P Olanipekun
Mathematical Sciences and Applications E-notes 4 (2), 14-22, 2016
72016
Hermite-Hadamard type inequalities for a new class of harmonically convex functions
PO Olanipekun, AA Mogbademu, SS Dragomir
Note di Matematica 38 (1), 23-34, 2018
52018
Refinements of generalised Hermite-Hadamard inequality
A Ojo, PO Olanipekun
Bulletin des Sciences Mathématiques 188, 103316, 2023
42023
Inequalities of the Jensen type for a new class of convex functions
PO Olanipekun, AA Mogbademu
Nonlinear Functional Analysis and Applications 20 (4), 645-658, 2015
42015
Examining students’ concept images in mathematics: The Case of Undergraduate Calculus
A Ojo, P Olanipekun
Voice of the Publisher 9 (04), 242-256, 2023
22023
Study of a four dimensional Willmore energy
PO Olanipekun
arXiv preprint arXiv:2210.05924, 2022
22022
Study of a four dimensional Willmore-type energy
PO OLANIPEKUN
Monash University, 2021
22021
On character pseudo-amenable semigroup algebras
POO O.T. Mewomo, A.A. Mebawondu, U.O. Adiele
Proceedings of the Jangjeon Mathematical Society 20 (4), 583 - 593, 2017
1*2017
Some Refinements of Jensen's Inequality on Product Spaces
PO Olanipekun, AA Mogbademu
J. Math. Comput. Sci. 15, 281-286, 2015
12015
A Note on Generalization of Classical Jensen’s Inequality
PO Olanipekun, A Mogbademu
J. Math. Computer Sci 13, 68-70, 2014
12014
Fractional Integral Estimates of Hermite-Hadamard type in Global Nonpositive Curvature Spaces
PO Olanipekun
arXiv preprint arXiv:2404.09400, 2024
2024
Generalised Local Fractional Hermite-Hadamard Type Inequalities on Fractal Sets
PO Olanipekun
arXiv preprint arXiv:2401.00718, 2024
2024
On critical submanifolds of the Willmore energy in four dimensions
PO Olanipekun
Algebraic and Geometric Methods of Analysis 599, 78, 2023
2023
Rigidity Result for Four Dimensional Willmore Submanifolds with Boundary
PO Olanipekun
arXiv preprint arXiv:2305.09854, 2023
2023
Regularity of four dimensional Willmore-type hypersurfaces
PO Olanipekun, Y Bernard
arXiv preprint arXiv:2211.05320, 2022
2022
Some amenability properties on segal algebras.
PO Olanipekun
2017
New Hermite-Hadamard Type Inequalities for Twice Differentiable Composite -Convex Functions
PO Olanipekun, AA Mogbademu
arXiv preprint arXiv:1604.03358, 2016
2016
New Hermite-Hadamard Type Inequalities for Twice Differentiable Composite -Convex Functions
P Olamide Olanipekun, A Alao Mogbademu
arXiv e-prints, arXiv: 1604.03358, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–20